Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zometa

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Sam Owen
Guest
 
Posts: n/a
Default Effect on kidneys

I have had four injections of Zometa because I have prostate cancer that has metastasised to the bones in my pelvic area. The involvement is not extensive at this time. I have affected lymph nodes in my right side that have caused my right kidney to stop functioning. How risky is it for me to continue Zometa injections with only one functioning kidney?
Reply With Quote
  #2  
Old 09-10-2007, 12:02 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Addendum from Frak Strelchun--Also I drink a lot of water at least 10 glasses a day.
Reply With Quote
  #3  
Old 09-10-2007, 12:02 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Hi Sam <br>I have the following to offer:<br> I also have prostate cancer which has metas. to the whole skeletal system. I have been on IV zometa for 2 years. First time I had too much reaction so I told the oncologist to please back off, instead of a quick 30 min Iv use 45 min. and instead of every 4 weeks go 6 weeks. He is a wonderful gentleman and he heard my pain. Since then all is well. Two to three years ago I was like a basket case-bone pain galore now I can walk 4 or 5 miles a day and even run up to a quarter mile a day.I attribute most of this to zometa which I continue to take along with Chemo--Taxotere and avastin treatments. Yes, initially I experienced some flue symptoms and stiff leg muscles for the 3-4 days after, but if the main problem cancer is being healed I can live with it--everything here is a compromise--"give some here to get more there." Also prayer helps immensely and a macrobiotic diet!( although mine is a modified Macro--no meat, no eggs, almost nil diary products, low sugar, low salt-I take about one half cup blueberries -microwaved to stew each morning( I grow blueberries). Mostly fruit, vegetables, rice fish-these of all sorts . For supplements each day I take 300 mg Coenzyme Q10, Vit C, B-50, Selenium,400 units Vit D, Calcium 250/Mag 125,L-Carnitine 250 units, Vit E 400 units, Vit E 25,000 units. Otherwise all seems well. I love studying and writing scholastic Christian philosophy-very restful. Best wishes brother and God Bless you--Parting joke about man who rushed into Doctor's office and said "Doc you have to help me -hurry, hurry I think I am shrinking! The Doc said- calm down I am busy with a lot of patients you will just have to be a LITTLE patient for a while!" Regards frank Strelchun<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
side effect rebecca Gleevec 1 05-27-2009 01:46 AM
side effect Unregistered Clarinex 2 11-26-2008 10:29 AM
Side Effect DIP Avodart 0 09-12-2007 02:34 PM
odd side effect Diane Schlicht Singulair 4 12-03-2005 06:00 AM
Zonegran--kidneys rbaker Zonegran 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:43 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.